# SDR DHL200070933C

- Difficulty date: July 10, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS FAIRING PANEL AROUND FWD CARGO AIR OUTFLOW VALVE, FS 685 - 700, RBL 10L - 10R, PANEL HAS MANY CORROSION HOLES.  REMOVED LOWER FUSELAGE FAIRING PANEL FOR COMPOSIT REPAIR PER SRM 51-30-2.  INSTALLED COMPOSIT REPAIR TO FAIRING PER SRM 51-40-6.  INSTALLED PANEL PER SRM 51-30-2.  TREATED AND PRIMED PANEL PER SRM 51-10-2.
